KB Pill Diane

Illustration of KB Pill Diane
Illustration: KB Pill Diane

Sorry doctor in advance about my question … On April 3, 2020 Friday night, there was the 1st day I took diane pills .. husband with husband. Intimate use of condoms. And accidentally sperm fell into the bed, but I doubt whether my vagina or not. My question is, can gal gal pregnancy occur? Because both of us are committed not to want to add more children, considering that our child has 2. Please, the doctor can answer my doubts if possible. Thank you doctor in advance for your time. Mother 🙏

1 Answer:

Hello, thank you for the question to HealthReplies.com

Basically, if you take your birth control pill regularly and never interrupt (you take it according to the rules), then pregnancy will not occur even if you have unprotected sexual intercourse and ejaculation occurs in the vagina.


Diane birth control pills are birth control pills that contain a combination of the hormones progesterone and estrogen. These birth control pills contain 21 active pills (pills containing hormones) without a placebo, so you must take this drug for 21 days and give a 7 day pause without taking birth control pills at all to give menstruation the chance to occur. After 7 days free of pills, you should immediately proceed with the new birth control pill. As long as you follow these rules, birth control pills will be able to work well to prevent pregnancy. You can have sex at any time, no need to use a condom at all, and no need to ejaculate outside to prevent pregnancy. The use of condoms for the first 7 days is only recommended for women who are just starting to take birth control pills for the first time. In your case (because you have been drinking routinely for 4 years), you do not need to use a condom again when you start taking new packaged birth control pills.


However, if you really don't want to have more children (going on), you should consider using contraception that is more durable as an IUD. If you want to use birth control pills in the long run, you should consult your health condition to the doctor first (to ensure you do not have the risk of experiencing certain long-term side effects) and make sure you do a doctor's check-up regularly. Several studies have shown an increased risk of breast cancer and cervical cancer, as well as the risk of blood clots forming in blood vessels (blood clots) in women who use hormonal contraception (including birth control pills) for years.

So much information from me, hopefully enough answer

: by

Related Question

Rapid Ejaculation Accompanied By A Limp Body After Ejaculation?

Rapid Ejaculation Accompanied By A Limp Body After Ejaculation?

(6 months ago)

Good evening … I am Devi I want to ask your husband to ask for intercourse every intimate relationship with me 15 minutes already feels weak and his sperm he has come out and... Read more

Different Gestational Age Between Ultrasound Results And HPHT?

Different Gestational Age Between Ultrasound Results And HPHT?

(3 months ago)

I want to ask my last menstrual period on April 6, it should have been 9 weeks at the time of ultrasound on June 13, 2018, the size of the uterine sac was only 4 weeks n the fetus ... Read more

Headaches Accompanied By Strained Back Neck, Fever, Weakness And Thrush?

Headaches Accompanied By Strained Back Neck, Fever, Weakness And Thrush?

(8 months ago)

Doctor, I’m 34 years old. HIV sufferers who routinely consume ARVs. My CD4 is still low in the 200s. But the HIV virus has not been detected, based on examinations last Decem... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *